# SDR C2XA10RI093

- Difficulty date: July 12, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 14,827 hours, 8,366 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: 12037973007
- Condition: Open
- Location: Gpu
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 2556 - MSP TO EWR - FLIGHT CREW DIVERTED FLIGHT TO MKE DUE TO LOUD NOISE ON NOSE AREA AFTER TAKEOFF.  CREW LANDED ACFT UNEVENTFULLY.  MX FOUND GPU DOOR OPENED.  MX INSPECTED AREA AND FOUND NO DAMAGE.  MX REMOVED AND REPLACED GPU DOOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
